Help the development of the site, sharing the article with friends!
I am currently on insulin: during the day - novorapid 3 times, 4 units each, at night - insulatard 8 units. I found on the internet that the extra injections to lower the sugar levels after an extra meal are a vicious cycle that causes sugar spikes and weight gain. Is it true and how does it work?
It all depends on the size of the extra meal. For snacks that should not exceed 1-2 WW, additional insulin injections are unnecessary. If, after 4 injections, you need to inject insulin occasionally to lower your blood sugar, it doesn't make you gain weight either. Conversely, frequent injections of up to 4 injections may result in weight gain, but this is more due to the amount of food you eat than to insulin alone.
Remember that our expert's answer is informative and will not replace a visit to the doctor.Jolanta Mętrak
In addition to specializing in internal diseases, he also deals with professional weight loss, he works at the DAMIANA Medical Center and the "Czajkowscy" Polyclinic in Piaseczno (14 Kilińskiego Street).
More advice from this expertDiabetes and coffee [Expert's tip]Diabetes and slimming [Expert's advice]Diabetes and sunbathing [Expert's advice]Diabetes and potency [Expert's advice]Diabetes and stress [Expert advice]Do birth control pills raise sugar levels? [Expert advice]Are these symptoms related to a bad sugar curve? [Expert advice]Is it gestational diabetes? [Expert advice]Desserts for diabetics? [Expert advice]High Sugar Diet [Expert Advice]Diet for gastritis [Expert Advice]Extra insulin injections [Expert Advice]Inheriting Diabetes [Expert Advice]IBS [Expert Advice]How many calories does one sunflower seed have? [Expert advice]How to help the liver after antibiotics? [Expert advice]I'm too skinny [Expert's tip]Meridia [Expert's tip]Honey and Diabetes [Expert Advice]Caucasian Moroznik [Expert's tip]Low sugar [Expert Advice]Weight Loss and Hypothyroidism [Expert Advice]Insulin pump [Expert Advice]Correct sugar level [Expert Advice]The Effects of Diabetes [Expert Advice]Sugar level drops at night [Expert's tip]Persistent itching [Expert Advice]Sugar fluctuations after steroids [Expert Advice]Too much fiber?[Expert advice]Candida infection and diet [Expert advice]